# SDR HEEA0015002

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 407012101107
- Condition: Broken
- Location: T/R Hub
- Part time: 1,749 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR FEATHERING BEARING INNER LINER COMING OUT.
